Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013 (2013), Article ID 935491, 8 pages.
Global Robust Attractive and Invariant Sets of Fuzzy Neural Networks with Delays and Impulses
A class of fuzzy neural networks (FNNs) with time-varying delays and impulses is investigated. With removing some restrictions on the amplification functions, a new differential inequality is established, which improves previouse criteria. Applying this differential inequality, a series of new and useful criteria are obtained to ensure the existence of global robust attracting and invariant sets for FNNs with time-varying delays and impulses. Our main results allow much broader application for fuzzy and impulsive neural networks with or without delays. An example is given to illustrate the effectiveness of our results.
J. Appl. Math., Volume 2013 (2013), Article ID 935491, 8 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Zentralblatt MATH identifier
Zhao, Kaihong; Wang, Liwenjing; Liu, Juqing. Global Robust Attractive and Invariant Sets of Fuzzy Neural Networks with Delays and Impulses. J. Appl. Math. 2013 (2013), Article ID 935491, 8 pages. doi:10.1155/2013/935491. https://projecteuclid.org/euclid.jam/1394807898